# SDR TRAX200800028

- Difficulty date: January 3, 2008
- Submitted: January 8, 2008
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 10,619 hours, 7,067 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CEILING LEVEL EMERGENCY LIGHT AT ROW 10 FAILED.  FLT 4413 DEL 33 MINS.  CABIN EMERGENCY LIGHTS, CEILING LEVEL FLOODLIGHTS.
